# SDR SWI2025F00907

- Difficulty date: April 13, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR SUPPORT UPPER CAP IS CORRODED FS 1025 - 1046.  REPAIRED NEW FLOOR SUPPORT SECTION FROM FS 1025 TO FS 1046 IAW SRM 51-42-21-001-001-A01 AND SRM 53-00-41-201-001-A03 AND COMPLIED WITH TASK CARD 51-900-1002-SKY.
